# SDR HALA2019010400005

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 25,082 hours, 4,026 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON LANDING ENG 2 REV FAULT. PERFORMED TEST OF THRUST REVERSER DEPLOYMENT & STOWAGE PER AMM 78-31-00-740-802-A NO FAULT NOTED, GRND SCANNING SHOWS NO FAULTS OK FOR SVC.
